MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Clinical neuropharmacology · 1999

Blepharospasm and apraxia of eyelid opening in lithium intoxication.

Micheli F, Cersósimo G, Scorticati M C, Ledesma D, Molinos J

Клинический случайСтатьяПеревод в очереди

Аннотация

We present the case of a 72-year-old woman with a history of a bipolar mood disorder chronically treated with lithium. Upon having the dose increased, she developed an acute confusional state accompanied by blepharospasm (BS) and apraxia of eyelid opening. Gait instability with frequent falls, pyramid tract signs, and postural tremor in both hands were also evident. On withdrawing lithium, symptoms remitted within 2 weeks. This patient illustrates that BS and apraxia of eyelid opening may be triggered by lithium overdose. Our case warrants the inclusion of lithium in the list of drugs liable to induce such movement disorders.

Для цитирования: Micheli F, Cersósimo G, Scorticati M C, Ledesma D, Molinos J. Blepharospasm and apraxia of eyelid opening in lithium intoxication.. Clinical neuropharmacology. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.